Ask a doctor

Gaps in Facial Hair After Perlane: What Can I Do?

i am a guy n i got restylane or perlane (not sure which one but think it was perlane) injection in my chin.One day later i noticed that areas that the needle entered from has round patches of bald spots.He used needle in few areas.Seems like the needle may have damaged the hair follicles by crossing it or something.I am worried, being a male, i dont want uneven hair.I had even chin hair growth before. Its been weeks now and the bald patchs have thinner hair now. Is this normal? please see pics.

Doctor Answers (2)

Perlane and hair growth

+1

Your hair follicles aren't likely damaged and your hair goes through a series of growth cycles. From what you've posted, it's hard to determine exactly the area so I wouldn't worry about it - give it time.


Seattle Facial Plastic Surgeon
5.0 out of 5 stars 132 reviews

A before picture would be very helpful

+1

It is not impossible what you are describing, just very unlikely.  The best way to answer this questions is to look at before pictures and compare current hair density before and after the treatment.  I think it is most likely that you had these thin spots before the treatment and just did not notice them.  If the Perlane did induce root shock, it is most likely that these hairs will regrow.  However, without the before photos I just think this is very improbable.

Kenneth D. Steinsapir, MD
Los Angeles Oculoplastic Surgeon
5.0 out of 5 stars 14 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.